# SDR DHL98742003

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2840 · Fuel Indicating System
- Part: Socket
- Part number: 1061803173
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

IN CRUISE, NR 1 TANK FORWARD FUEL BOOST PUMP LOW PRESSURE LIGHT SOCKET EMITTED SMOKE.  DEFERRED PER MEL 28-6.  LIGHT SOCKET WIRES CAPPED AND STOWED.
